# SDR UALA2011031101171

- Difficulty date: March 11, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 65,284 hours, 24,052 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT RECIRCULATION FAN EXTREMELY LOUD.  TOO LOUD FOR USE IN FLIGHT. RT RECIRCULATION FAN INOP. 4SS FOR DUCT CLEANING. CHECK DB NOISE LEVEL WITH APU ONLY, DUCT PRESS 14PSI BASE LEVEL,105-DB LT RECIRC FAN ON RT OFF 107DB, LT FAN OFF RT FAN ON 109 DB.ACCOMPLISHED DUCT CLEAN OF ENTIRE CABIN. DB NOW 73 WITH FAN OFF AND 75 WITH FAN ON.
